# SDR ASAA2014111210005

- Difficulty date: November 12, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FWD SIDE OF THE R1 DOOR BS 296 AT S11R IS CRACKED.  ACFT GROUNDED.  R & R THE ANGLE IAW SRM 51-40-04-0G-0.
